# SDR JJBA20251111057

- Difficulty date: July 25, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-CLIP IN BOTTOM LEADING EDGE OF AFT CARGO DOOR CUT-OUT IS CORRODED. REMOVED CRACKED L-BRACKET AND INSTALLED NEW FROM STOCK AT FR65 STR 17L
